SO SICK OF IT

I AM SO SICK OF HAVIN TO DEAL WITH PMDD I HAVE SEARCH THE WEB TO NO END TRYING TO FIND A NATUAL CURE BUT IT LOOKS AS IF IT ISNT GOING TO HAPPEN AND I DONT WANT TO TAKE ANTIDEPRESSANT IVE SEARCH FOR A WEEK WITH NO LUCK SO I JUST DONT KNOW WHAT TO DO...THIS IS STRESSING OUT MY HUBBY I CAN SEE THIS ON HIS FACE BUT ALL HE WILL SAID IS YOU DO WHAT YOU THINK AND I LOVE YOU HE HAS BEEN MY ROCK BUT I KNOW HES GETTING TIRED OF THIS MONTH AFTER MONTH DAY AFTER DAY AND I AM AT THE END OF MY ROPE AND THE KNOT IS SLIPPING OUT I JUST DONT KNOW

Replies

dustykitty
dustykitty

Hey :) just a thought... but when I started on Lovan (SSRI antidepressant), I was freakin\' about side effects too, so I took a half dose for the first month to help my body get used to it. had 2 weeks of abit of headache, shakiness and stuff - (but not anything that really I wasn\'t already gettin from the PMDD anyway) abd then felt good. When I upped the dose to a full one the next month, again, got 2 weeks of side effects (bit worse this time) and then they went away again. They\'ve really helped, and although I hate the thought of taking chemicals, I\'m getting my life back. I hope you find what works for you, coz I know exactly how you feel, and its so hard, people have no idea what it does to you. Luv n hugs.
amanday
amanday

dusty i dont know why but ive always been like that about side effects to everything i guess its because ive never had to take meds..but i hope i can get past this and just go for it...